ggt in the 200's. Not a drinker. takes pain meds as well as soma, xanax, have right side pain. No weight loss, appetite good. . This level of ggt and pain has been going on for about 15 years. Pain meds, etc. about the same length of time.
Sometime feel as if there is something moving in area of liver.
In the determination of any liver conditions, just elevated enzyme are not significant. Presence of other signs , symptoms, other lab parameters and radiological investigations are necessary to make a proper diagnosis.
The first sign of liver disease, that is Jaundice (Yellowish discoloration of the sclera of the eyes) due to accumulation of bilirubin, occurs with bilirubin range of 2-3 mg/dL (34 to 51 Î¼mol/L). Skin discoloration occurs at much higher levels.
Some general symptoms of liver disease include nausea, vomiting, decreased appetite, âindigestion, change in stools, jaundice, itching, etc. âIn severe conditions with greater liver dysfunction abdominal distension, swelling of the legs, âanorexia, lethargy could be evident. â
In case you have the above signs and symptoms, then additional tests including Urinalysis for bilirubinuria, Serum albumin, liver enzymes (ALT, AST, ALP, LDH), as well as a liver ultrasound - will be needed to evaluate the level of liver damage.
In your case, due to the lack of complete information, it would be recommended that you consult your doctor or a hepatologist for further medical advice.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Liver Disorders, Hepatitis A,B,C , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.